# SDR AALA20070362

- Difficulty date: February 17, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N214AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49162
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY EXIT LIGHT AT AFT LEFT OVERWING HATCH HAS BROKEN LENS.  REPLACED LENS FOR EMERGENCY EXIT LIGHT AT AFT LEFT OVERWING HATCH.  SYSTEM GROUND CHECKED NORMAL OPERATION.
